MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.jaa.0000541476.24116.c4

Медицинская библиотека · JAAPA : official journal of the American Academy of Physician Assistants · 2018

Alopecia due to high androgen index contraceptives.

Graves Katelyn Y, Smith Benjamin J, Nuccio Brigitta C

СтатьяПеревод в очереди

Аннотация

Adverse reactions to hormonal contraceptives are a common patient concern. Alopecia, an adverse reaction to androgen activity caused by the progestin component of hormonal contraceptives, can cause considerable psychosocial distress for women. This article discusses how to identify the level of androgen activity in certain progestins, how increased androgen activity can lead to hair loss, and alternatives for patients experiencing androgenic alopecia due to high androgen index contraceptives.

Для цитирования: Graves Katelyn Y, Smith Benjamin J, Nuccio Brigitta C. Alopecia due to high androgen index contraceptives.. JAAPA : official journal of the American Academy of Physician Assistants. 2018. DOI: 10.1097/01.jaa.0000541476.24116.c4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.